# SDR TWAA9913201

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Part number: 58531
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD SECTION OF COACH FLOOR EGRESS LIGHTING WAS INOPERATIVE IN TEST.  REPLACED THE CONDUCTOR STRIP FROM THE BATTERY TO THE LIGHT STRIP.  CHECK-C 3-26-99 MCI.
